# SDR FDEA201010184107

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 480 S8l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCD INNER SURROUND SKIN GOUGED STA 480, STR 8L.  REMOVED GOUGED INNER SKIN DIM. 22" X 11" AT BS 480 STR 8L IAW SRM 51-30-2.  FABRICATED NEW INNER SKIN FROM 2024 T-3 0.125" DIM. 22" X 11" IAW SRM 53-10-2 FIG 3A. INSTALLED NEW INNER SKIN IAW SRM 51-30-2 REV 103.
